# SDR ASOA20151220207V

- Difficulty date: December 20, 2015
- Submitted: December 20, 2015
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 30,926 hours, 18,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 14529101603
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  SKIN SPLICE AT FRAME 13-14, STR 21R-19R IS CORRODED.  R & R DAMAGED PORTION OF SKIN SPLICE IAW SRM 53-00-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
